| Catalog Number |
LXMC15 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the surgeon was doing a liaison of adhesion but while doing so they noticed that the linx device was sliding too freely in the tract than it usually should appearing to be colonized.Surgeon removed it and sent it to pathology for review.
Additional Manufacturer Narrative
(b)(4).Date sent 11/20/2024 b3: only event year known: 2024 d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: are there images available that shows the migration? what is the lot number? what was the implant date? what was the explant date? did the patient have a hiatal hernia at the time of implant? if yes was this repaired at this time of implant? does the patient have a re-occurring hernia now? if yes, did the position of the device change based on the hernia reoccurring? what clinical symptoms was the patient presenting before the adhesion surgery? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/12/2024 investigation summary suture wires knotted on two wires were observed during the visual assessment.It is known that sometimes, during the explant procedure, a suture is placed on the device to aid in the extraction of the device.Hence, it is presumed that the sutures were placed by the explant facility during the explant procedure.Overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, and link length and tensile force were found to meet the applicable specifications.Tooling marks and a suture were noted in some beads, overall, no analysis conclusions relevant to the patient experience were found.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/12/2024.D6a: exact implant date is not known.Assumed first day of the month.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information was requested, and the following was obtained: what is the lot number? not sure.What was the implant date? (b)(6) 2023.What was the explant date? (b)(6) 2024.Did the patient have a hiatal hernia at the time of implant? yes if yes was this repaired at this time of implant? yes.Does the patient have a re-occurring hernia now? no.If yes, did the position of the device change based on the hernia reoccurring? n/a.What clinical symptoms was the patient presenting before the adhesion surgery? date of exploratory surgery? n/a.Was the patient on any medication that would inhibit healing? no.What was the patient diagnoses that showed the adhesion? ¿the lysis of adhesions mobilization actually turned into an explant when i opened up the tract there was cloudy fluid and a lot of nasty looking granulation tissue.The device was sliding a little too freely in the tract for someone who has had it since (b)(6) 2023.So i was concerned that it had become colonize.So i took it out.Send it to pathology for culture and gross.¿ what is the timeline of this event? n/a.How soon after the implant did the patient need surgery for the adhesions? 18 months.